A remark on generalized iterates.

R.C. Mullin

Aequationes mathematicae (1985)

  • Volume: 28, page 124-128
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Mullin, R.C.. "A remark on generalized iterates.." Aequationes mathematicae 28 (1985): 124-128. <http://eudml.org/doc/137047>.

author = {Mullin, R.C.},
journal = {Aequationes mathematicae},
keywords = {iteration; embedding; trajectories; non-periodic},
pages = {124-128},
title = {A remark on generalized iterates.},
url = {http://eudml.org/doc/137047},
volume = {28},
year = {1985},

AU - Mullin, R.C.
TI - A remark on generalized iterates.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 124
EP - 128
KW - iteration; embedding; trajectories; non-periodic
UR - http://eudml.org/doc/137047
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.